# SDR ASAA2022062838877

- Difficulty date: June 28, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 35,568 hours, 11,393 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1762000101
- Part serial: 009369
- Condition: Inoperative
- Location: Ee Rack, E5
- Part time: 13,785 hours, 6,307 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SIDE VTK ILLUMINATED FOLLOWED BY MAP FLAG AND NO INFORMATION ON EITHER CDU'S FMC-L INOPERATIVE. GROUNDED - YES. REPLACED THE LH FMC PER B737-900 MM 34-61-02/401. OP-CHECKS GOOD. THIS CLEARS MEL 34-36J. PLACARDS WITH C/N 28060402 REMOVED. CONFIGURATION CHANGE REVERSED BY PLACING FMC SELECT SWITCH BACK TO NORMAL. SEAMC STEEVE WAS NOTIFIED.
